zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A new model for slowly-decaying correlations. (English) Zbl 0752.60031
The authors consider a discrete second-order stationary process with slowly decaying autocorrelation function $\{\rho\sb h\}$. It is assumed that $\rho\sb h=\rho/\vert h\vert$ for $h\in Z$, i.e. the autocorrelations are not absolutely summable. The spectral density function is calculated, which turns out to be unbounded at zero. Several other properties of the process are listed. Among other things the asymptotic behaviour of the eigenvalues of the autocovariance matrix is investigated. In order to obtain an estimator for the parameter $\rho$, the maximum likelihood method is applied.

60G10Stationary processes
Full Text: DOI
[1] Besag, J.: Errors-in-variables estimation for Gaussian lattice schemes. J. roy. Statist. soc. Ser. B 39, 73-78 (1977) · Zbl 0355.62027
[2] Cox, D. R.: Contribution to the discussion of a paper by A.J. Lawrence and NT kottegoda. J. roy. Statist. soc. Ser. A 140, 34 (1977)
[3] Cox, D. R.: Long-range dependence: a review. Statistics: an appraisal, 55-74 (1984)
[4] Fuller, W. A.: Introduction to statistical time series. (1976) · Zbl 0353.62050
[5] Gradshteyn, I. S.; Ryzhik, I. M.: Tables of integrals, series and products. (1980) · Zbl 0521.33001
[6] Grenander, U.; Szegö, G.: Toeplitz forms and their applications. (1958) · Zbl 0080.09501
[7] Hosking, J. R. M.: Fractional differencing. Biometrika 68, 165-176 (1981) · Zbl 0464.62088
[8] Martin, R. J.: A note on the asymptotic eigenvalues and eigenvectors of the dispersion matrix of a second-order stationary process on a d-dimensional lattice. J. appl. Probab. 23, 529-535 (1986) · Zbl 0593.62094
[9] Russell, K. G.; Eccleston, J. A.: The construction of optimal incomplete block designs when observations within a block are correlated. Austral. J. Statist. 29, 293-302 (1987) · Zbl 0649.62074